# SDR SWAA2021032253281

- Difficulty date: February 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 ANGLE ON RAM AIR INLET DUCT ATTACHMENT AT LOWER FUSELAGE (LOWER AREA OF DRAG LINK BETWEEN STR 23L AND STR 24L) / REPLACED ANGLE CLIP LOC AT LOWER FUSELAGE BTW STR23L AND STR 24L BS540 (LOWER AREA OF DRAG LINK) IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
